# SDR CA081112007

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST TORQUE AND OIL PRESSURE.  THE PILOT SHUT IT DOWN AND PERFORMED A SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION FOUND THE PROPELLER SEIZED AND METAL DEBRIS IN THE EXHAUST.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
